# SDR SWAA1201163

- Difficulty date: January 24, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE HAS A CRACKED ANGLE AT BS 328, LBL 45 AFT SIDE OF FLOORBEAM.  REMOVED AND REPLACED ANGLE IAW SRM.
